MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Automated Insulin Delivery System; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-002516
Medical Device Problem Codes Fluid/Blood Leak (1250); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the patient the cannula retracted, indicating a needle mechanism failure.No impact to the patient's blood glucose level was reported.The pod was worn for less than one hour.When the pod was removed from the infusion site, it was observed there was leaking.There was no report of medical intervention.
 
Additional Manufacturer Narrative
The pod was received with the needle mechanism assembly deployed.The pod data showed no alarms, timeouts, or drive stalls.The pod deactivated after running 55 pulses, deactivating at the end of second prime.The pod data showed no issues in the first or second prime sequences when the needle would deploy.Inspection of the needle mechanism assembly, hard cannula, environmental seal, and bottom housing found no damages or deficiencies that would contribute to a cannula retraction.Though no issues were observed, it could not be determined when the needle mechanism deployed.Therefore, the cause of the reported needle mechanism failure event could not be determined.Fluid had no issues traveling the complete fluid path and no leaks were found.No problem was found regarding the reported leaking during wear event.Locked down smartphone: lockdown omnipod software app version: 4.0.2 operating system: n5004l-am-q-mv01602-06-01.06 hardware: n5004l cgm sensor type: data not available please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
Omnipod 5 Automated Insulin Delivery System
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50931737
Report Number3014585508-2026-71934
Device Sequence Number16142207
Product Code QFG
UDI-Device Identifier20385083000425
UDI-Public(01)20385083000425(11)260617(17)280617(10)PR1U06172621
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002516
Device Catalogue NumberPOD-OMNI-I1-6220
Device Lot NumberPR1U06172621
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale